# SDR 98FDEA00311

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Engine: Pwa JT9D7R4E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Comp Blade
- Part number: 804541
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

98-0110 - STA-DFW - AFTER ROTATION AND DURING CLIMB, EXPERIENCED A SEVERE VIBRATION FROM NR 1 ENG.  WHEN POWER PULLED BACK BELOW 1.2 EPR, VIBRATION WOULD STOP, NO ABNORMAL READING NOTED ON VIBRATION METER.  NOTICED NEED FOR RUDDER TRIM DURING CLIMB.  REMOVED NR 1 ENG NOSE COWL, FAN BLADES, FRONT CASE PER M/M 71-11-00, 72,23-00, 72-10-00 SEE LOG 01039388 FOR NOSE COWL INSTALLATION.  INSTALLED FRONT FAN CASE PER JTPD-7R4 SEC 72-33-00 RUB WEAR CHECKED OK AFTER RUN PW INSPECT XC374 EVM ON ENG RUN 0.4 RAN ENG PER JRH INSTALLED FAN BLADES PER PW SEC 72-31-00.
